MathSciNet Relay Station
MathSciNet bibliographic data
MR1166359 42A16 (30D55 42B30 46E15)
Lang, W. C. On the entropy norm spaces and the Hardy space ${\rm Re}\,H\sp 1$. Proc. Amer. Math. Soc. 118 (1993), no. 3, 861–863.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement